MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX REAMER GUIDE POST; RECLAIM INSTRUMENTS : ADAPTORS

DEPUY IRELAND - 9616671 RECLAIM PROX REAMER GUIDE POST; RECLAIM INSTRUMENTS : ADAPTORS
Model Number 2975-00-100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there were 2 instruments from the reclaim instrument set that did not function properly.The instruments were the proximal reamer guide post (would not connect to distal stem) and the distal reamer extension (would not connect to distal reamer).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that there were no pieces broken off from the instrument.

Brand Name
RECLAIM PROX REAMER GUIDE POST
Common Device Name
RECLAIM INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12331601
Report Number1818910-2021-17988
Device Sequence Number11897682
Product Code HWT
UDI-Device Identifier10603295155850
UDI-Public10603295155850
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-100
Device Catalogue Number297500100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer08/19/2021
09/27/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/02/2021
09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1